Alert archive / Florida / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 32, NWS Melbourne, FL

April 7, 2005Brevard County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Apr 7, 2005, 7:24 PM EDT for Brevard County, Florida. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 7, 2005, 7:24 PM EDT (23:24 UTC)
Expired
Apr 7, 2005, 8:31 PM EDT
In force
67 min
Issued by
NWS Melbourne, FL
Area
Counties, with a storm outline in the text

County Brevard County, FL

The radar

The Melbourne radar (KMLB), 16 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 5:50 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 11.4 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2005-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 31 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2005-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 237 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
31 J/kg
Mixed-layer CIN
-253 J/kg
Mixed-layer LCL
1011 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
237 m²/s²
0-3 km storm-relative helicity
309 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMLB 072325
SVRMLB
FLC009-080030-
/O.NEW.KMLB.SV.W.0032.050407T2324Z-050408T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
724 PM EDT THU APR 7 2005

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BREVARD COUNTY IN EAST CENTRAL FLORIDA
  THIS INCLUDES THE CITIES OF...PALM BAY...MELBOURNE...MALABAR...    
  SATELLITE BEACH...INDIALANTIC...AND MELBOURNE BEACH

* UNTIL 830 PM EDT

* AT 720 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 12     
  MILES SOUTHWEST OF PALM BAY...MOVING NORTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PALM BAY BY 735 PM EDT
  MALABAR...WEST MELBOURNE AND MELBOURNE VILLAGE BY 745 PM EDT
  MELBOURNE BY 745 PM EDT
  INDIALANTIC BY 800 PM EDT
  MELBOURNE BEACH BY 810 PM EDT

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

LAT...LON 2791 8099 2776 8087 2806 8029 2828 8047

$$

VOLKMER
3 follow-up statements
000 
WWUS52 KMLB 072341
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
741 PM EDT THU APR 7 2005

FLC009-080030-
/O.CON.KMLB.SV.W.0032.000000T0000Z-050408T0030Z/
BREVARD FL-
741 PM EDT THU APR 7 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 830 PM EDT FOR
SOUTHERN BREVARD COUNTY...

AT 737 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL...AND 
DAMAGING WINDS IN EXCESS OF 55 TO 60 MPH.  THIS STORM WAS LOCATED 
NEAR PALM BAY...MOVING NORTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PALM BAY NOW
  MALABAR AND VALKARIA BY 750 PM EDT
  WEST MELBOURNE AND MELBOURNE BY 755 PM EDT
  SPESSARD HOLLAND PARK...MELBOURNE BEACH...INDIALANTIC AND MELBOURNE
  SHORES BY 805 PM EDT

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 2791 8099 2776 8087 2806 8029 2828 8047

$$

VOLKMER
000 
WWUS52 KMLB 080007
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
804 PM EDT THU APR 7 2005

FLC009-080030-
/O.CON.KMLB.SV.W.0032.000000T0000Z-050408T0030Z/
BREVARD FL-
804 PM EDT THU APR 7 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 830 PM EDT FOR
SOUTHERN BREVARD COUNTY...

AT 800 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF 
PRODUCING PENNY SIZE HAIL AND DAMAGING WINDS. THIS STORM WAS LOCATED 
NEAR PALM BAY...MOVING NORTHEAST AT 25 MPH. THIS STORM WAS ALSO 
PRODUCING VERY HEAVY RAIN AND PONDING OF WATER ON ROADWAYS.

THE SEVERE THUNDERSTORM WILL TRACK ACROSS...
  PALM BAY...GRANT...MALABAR...AND BAREFOOT BAY.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 2791 8099 2776 8087 2806 8029 2828 8047

$$

VOLKMER
000 
WWUS52 KMLB 080031
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
828 PM EDT THU APR 7 2005

FLC009-080038-
/O.EXP.KMLB.SV.W.0032.000000T0000Z-050408T0030Z/
BREVARD FL-
828 PM EDT THU APR 7 2005

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BREVARD COUNTY WILL  
EXPIRE AT 830 PM EDT...

AT 828 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS WITH VERY HEAVY RAIN CONTINUING ACROSS SOUTHERN BREVARD
COUNTY. VERY HEAVY RAINFALL AMOUNTS OF 2 TO 3 INCHES WILL CAUSE
PONDING OF WATER ON ROADS AND FLOODING OF LOW LYING AND POOR DRAINAGE
AREAS.

ADDITIONAL STORMS WITH WINDS TO 40 TO 45 MPH WILL MOVE ACROSS 
SOUTHERN BREVARD FROM THE WEST THROUGH 930 PM.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE 
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 2791 8099 2776 8087 2806 8029 2828 8047

$$

VOLKMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 2:36 PM EDT, 4 hours 48 minutes earlier.

Area forecast discussion, Apr 7, 2:36 PM EDT, 4 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OFFICE MELBOURNE FL
236 PM EDT THU APR 7 2005

.DISCUSSION...

...SEVERE STORMS POSSIBLE THROUGH THIS EVENING...

REST OF THIS AFTERNOON/TONIGHT...LATEST RADAR LOOPS WERE SHOWING TWO
LINES OF STORMS OVER THE EASTERN/NORTH CENTRAL GULF. THE BOTTOM
PORTION LINE OVER THE EASTERN GULF SHOWS APPARENT STRENGTHENING
TREND LAST SEVERAL TAMPA RADAR SWEEPS. SECOND LINE LINE OF STORMS
WAS DEVELOPING ABOUT 100 MILES BEHIND THE LEADING BAND OF STORMS
OVER THE BIG BEND/EASTERN GULF. LATEST RUC40 UPDATE SHOWED
STRENGTHENING MID AND UPPER LEVEL DYNAMICS/INCREASING UPR DIVERGENCE
...COLD POCKET OF AIR AT 500MB OVER THE NORTH CENTRAL GULF COAST AND
CENTRAL GULF WATERS. THESE PARAMETERS SHOULD MOVE ACROSS THE
NORTHERN CWA LATE AFTERNOON/EVENING KEEPING THREAT OF STRONG/SEVERE
STORMS IN THE FORECAST. STRONG VORTICITY ADVECTION AND INCREASING
LARGE SCALE LIFT/DIV Q THROUGH MID/UPPER LEVEL COLUMN SHOULD THEN
MAINTAIN HIGH PROBABILITY OF THUNDER AFTER MIDNIGHT FROM
ORLANDO-CAPE CANAVERAL SOUTH. OVERNIGHT LOWS LOOK GOOD WHEN TAKING
INTO CONSIDERATION ANY RAIN COOLED AIR FROM STORM DOWNDRAFTS.

FRI...BAND OF CONVECTION SHOULD BE OVER FAR SOUTHERN SECTIONS EARLY
IN THE DAY THEN SHIFT SOUTHEAST OF THE AREA BEFORE NOON.  DRYING
WILL WORK INTO THE REGION BEHIND THE WEAKENING COLD FRONT DRIVING
THE DEEP CONVECTION.  PRECIPITABLE WATER VALUES ARE FORECAST TO FALL
TO AROUND AN INCH.  DEEP LAYER CYCLONIC FLOW HOWEVER WILL LEAD TO
DESTABILIZATION DURING AFTERNOON HEATING.  LIMITED DEEP MOISTURE
SHOULD HOLD COVERAGE OF CONVECTION TO SCATTERED...WITH AFTERNOON
DEVELOPMENT PROBABLY HAVING THE MOST COVERAGE IN THE NORTH WHERE
MINUS 14-15 DEGREE 500 MB TEMPS ARE PROGGED.  COULD SEE A FEW STORMS
PRODUCING HAIL IF INCREASING APRIL SUN ANGLE DOES ITS THING AND
PRODUCES ENOUGH INSTABILITY.

SAT...UPPER TROUGH WILL SHIFT EAST OF THE AREA BY EARLY IN THE DAY
SO LARGE SCALE SUBSIDENCE WILL PRODUCE DRYING.  STILL COULD BE SOME
LOW CLOUDS AS LOW LEVEL MOIST CYCLONIC FLOW LINGERS.

SUN-MON...SURFACE RIDGE ALONG THE EAST COAST WILL SWING WINDS TO
ONSHORE BUT RIDGE ALOFT WILL KEEP DEEP MOISTURE LIMITED SO CONTINUED
DRY CONDITIONS.

TUE-THU...MODELS NOT IN TOO BAD OF AGREEMENT IN NEXT LOW PRESSURE
SYSTEM MOVING EASTWARD ACROSS THE MISSISSIPPI VALLEY...BUT FURTHER
NORTH THAN THE CURRENT ONE.  HAVE KEPT A DRY FORECAST FOR TUE AND A
CHANCE FOR STORMS WED.  WITH TIMING/STRENGTH UNCERTAINTIES...SOME
ACTIVITY COULD COME IN AS EARLY AS LATE TUE THOUGH.  ALSO IF SYSTEM
STAYS FAR ENOUGH TO THE NORTH...THERE WILL BE LIMITED DRYING THU SO
HAVE KEPT CHANCE POPS GOING THEN.

&&

.MARINE...ADVISORY TONIGHT SHOULD GIVE WAY TO IMPROVING CONDITIONS
DURING THE DAY FRI AS WEST WINDS WORK IN BEHIND WEAKENING COLD FRONT
AND GRADIENT DECREASES.  OFFSHORE FLOW WILL CONTINUE SAT THEN A WEAK
BACKDOOR FRONT WILL PUSH OFF THE EASTERN SEABOARD SUNDAY WITH HIGH
PRESSURE RIDGE BEHIND IT RETURNING THE FLOW TO ONSHORE BY SUN
NIGHT.  THE FLOW WILL CONTINUE TO VEER EARLY NEXT WEEK WITH
INCREASING SOUTHEAST WINDS TUE AS STORM SYSTEM MOVES INTO THE
MIDDLE PART OF THE COUNTRY.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  62  78  58  77 /  80  30   0   0
MCO  64  80  59  78 /  70  30   0   0
MLB  66  80  60  78 /  70  30   0   0
VRB  68  81  59  78 /  60  30   0   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH NUMBER 137 EFFECTIVE UNTIL 7 PM FOR
LAKE/ORANGE/SEMINOLE/VOLUSIA.
LAKE WIND ADVISORY UNTIL 8 PM ALL COUNTIES.
SMALL CRAFT ADVISORY FLAGLER BEACH TO JUPITER INLET.

&&

SHORT TERM...WIMMER
LONG TERM....LASCODY
Hazardous weather outlook, Apr 7, 6:00 PM EDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED FOR WATCH #138
NATIONAL WEATHER SERVICE MELBOURNE FL
600 PM EDT THU APR 7 2005

AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147-
080400-
BREVARD-INDIAN RIVER-LAKE-MARTIN-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-
SAINT LUCIE-VOLUSIA-FLAGLER BEACH TO JUPITER INLET OUT TO 60 NM-
600 PM EDT THU APR 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

...SEVERE THUNDERSTORM WATCH #138 IN EFFECT FOR ALL COUNTIES OF EAST
CENTRAL FLORIDA UNTIL MIDNIGHT TONIGHT...

.DAY ONE...THIS AFTERNOON AND TONIGHT

...THUNDERSTORM IMPACT...
THE STORM SYSTEM SYSTEM WHICH BROUGHT SEVERE WEATHER TO PORTIONS OF
THE SOUTHEAST STATES OVER RECENT DAYS WILL IMPACT FLORIDA THIS
EVENING AND TONIGHT.  THIS SYSTEM HAS PRODUCED SEVERE WEATHER
IN MARION COUNTY...WHERE 70 MPH WIND GUSTS AND ONE INCH HAIL WERE
REPORTED.

BY EARLY EVENING...THE STRONG SQUALL LINE HAS PUSHED INTO NORTH
VOLUSIA AND NORTH LAKE COUNTIES. THIS LINE EXTENDED ACROSS THE
FLORIDA PENINSULA AND INTO THE GULF OF MEXICO.

NUMEROUS SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS ALONG AND NORTH
OF THE I-4 CORRIDOR THROUGH THE EVENING. THE LINE WILL PUSH SOUTH OF
I-4 BY THROUGH THE EVENING AND WILL CONTINUE SOUTHWARD ACROSS
CAPE CANAVERAL AND THE ORLANDO METRO AREA...MAINLY AFTER 600 PM.

SEVERE WEATHER IN THE FORM OF HAIL...DAMAGING WINDS...OR BRIEF
TORNADOES MAY ACCOMPANY THE STRONGEST STORMS. A MODERATE THREAT WILL
EXIST FOR DAMAGING WIND AND HAIL...AND A LOW THREAT FOR TORNADOES.

THE LINE OF STORMS WILL THEN IMPACT AREAS SOUTH OF ORLANDO AND CAPE
CANAVERAL FROM MID EVENING INTO THE EARLY MORNING HOURS OF FRIDAY.
AS THE LINE MOVES FARTHER SOUTH...THE INTENSITY OF THE STORMS IS
EXPECTED TO LESSEN.

...FLOOD IMPACT...
THUNDERSTORMS WITH HEAVY RAINFALL AMOUNTS OF 2 TO 3 INCHES PASSING
OVER THE SAME LOCATIONS MAY PRODUCE LOCALIZED STREET FLOODING NORTH
OF A LINE FROM ABOUT LAKE KISSIMMEE TO MELBOURNE.

...HIGH WIND IMPACT...
SOUTH WINDS OF 20 MPH WILL OCCASIONALLY GUST TO BETWEEN 25 AND 30 MPH
AHEAD OF THE THUNDERSTORM LINE. BOATERS ON INLAND LAKES ARE ADVISED
TO EXERCISE CAUTION.

...MARINE THUNDERSTORM GUST IMPACT...
BOATERS SHOULD BE ALERT FOR STORMS MOVING OFFSHORE FROM THE WEST AND
SOUTHWEST DURING THE LATE AFTERNOON AND EVENING. ORGANIZED STORMS MAY
PRODUCE WINDS IN EXCESS OF 34 KNOTS...ESPECIALLY NORTH OF COCOA
BEACH.

...WIND AND SEA IMPACT...
SOUTH WINDS OF 20 TO 25 KNOTS AND SEAS OF 4 TO 7 FEET WILL OCCUR IN
ADVANCE OF THE WEATHER SYSTEM THIS AFTERNOON AND TONIGHT. A SMALL
CRAFT ADVISORY IS IN EFFECT FOR MARINE INTERESTS.

...RIP CURRENT IMPACT...
GUSTY SOUTHERLY WINDS WILL CREATE A STRONG NORTHWARD FLOWING CURRENT
ACROSS THE COASTAL WATERS. SWIMMERS ENTERING THE SURF TODAY SHOULD BE
PREPARED FOR THIS SITUATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH NEXT THURSDAY
SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY AFTERNOON. A FEW OF THE
STORMS WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...SPOTTERS SHOULD MONITOR THE WEATHER
TODAY. FORMAL ACTIVATION MAY BE NEEDED THIS AFTERNOON OR EVENING.

BRAGAW

In the hours before

Local storm report, Apr 7, 6:34 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
634 PM EDT THU APR 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             15 E ORLANDO            28.50N 81.13W
04/07/2005  0.50 INCH        ORANGE             FL   TRAINED SPOTTER

            WEDGEFIELD SUBDIVISION SR520 AND HWY 50 IN EASTERN ORANGE

&&

MRT
Local storm report, Apr 7, 6:35 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
635 PM EDT THU APR 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             ORMOND BEACH            29.28N 81.06W
04/07/2005  0.75 INCH        VOLUSIA            FL   PUBLIC

&&

MRT
Local storm report, Apr 7, 6:45 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
645 PM EDT THU APR 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             5 E BITHLO              28.57N 81.03W
04/07/2005  1.75 INCH        ORANGE             FL   TRAINED SPOTTER

            MIDWAY AIRBOATS IN EASTERN ORANGE COUNTY IN EASTERN
            ORANGE COUNTY ON HWY 50.

&&

MRT
Local storm report, Apr 7, 7:09 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
709 PM EDT THU APR 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     OVIEDO                  28.66N 81.18W
04/07/2005                   SEMINOLE           FL   LAW ENFORCEMENT

            VARIOUS REPORTS IN OVIEDO AREA RELAYED FROM STATE WARNING
            POINT. DAMAGE TO THREE UN-OCCUPIED BUILDINGS...2 WITH
            ROOF DAMAGE. FENCE DAMAGE. AWNING OFF GAS STATION. OVIEDO
            HIGH SCHOOL AND KING STREET FIELDS AT SR426 AND PINE
            STREET RECEIVED DAMAGE.

&&

MRT
Special weather statement, Apr 7, 7:09 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
709 PM EDT THU APR 7 2005

FLZ053-072340-
OSCEOLA-
709 PM EDT THU APR 7 2005

...STRONG STORM CAPABLE OF PRODUCING SMALL HAIL OVER SOUTHEASTERN
OSCEOLA COUNTY...

AT 703 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING SMALL HAIL 6 MILES SOUTHEAST OF
KENANSVILLE.  THE STORM WAS MOVING NORTHEAST AT 30 MPH AND WILL
CROSS THE FLORIDA TURNPIKE ACROSS SOUTHERN OSCEOLA COUNTY.

IF THE STORM STRENGTHENS FURTHER...A WARNING WILL BE ISSUED.

15
Special weather statement, Apr 7, 7:21 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
721 PM EDT THU APR 7 2005

FLZ047-072345-
SOUTHERN BREVARD-
721 PM EDT THU APR 7 2005

...STRONG STORMS CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL
MOVING INTO SOUTHERN BREVARD COUNTY...

AT 716 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 13 MILES
SOUTHWEST OF PALM BAY...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE PALM BAY...WEST MELBOURNE AND MELBOURNE.

IF THE STORM STRENGTHENS FURTHER...A WARNING WILL BE ISSUED.

VOLKMER

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 4:18 PM EDTSevere Thunderstorm WarningMLBLake, Volusia57 min
Apr 7, 4:27 PM EDTSpecial Marine WarningMLB2 hr
Apr 7, 5:13 PM EDTSevere Thunderstorm WarningMLBVolusia62 min
Apr 7, 5:28 PM EDTSevere Thunderstorm WarningMLBLake62 min
Apr 7, 6:09 PM EDTSevere Thunderstorm WarningMLBOrange51 min
Apr 7, 6:17 PM EDTSevere Thunderstorm WarningMLBVolusia43 min
Apr 7, 6:29 PM EDTSpecial Marine WarningMLB2 hr
Apr 7, 6:35 PM EDTSevere Thunderstorm WarningMLBBrevard40 min
Apr 7, 6:43 PM EDTTornado WarningMLBBrevard40 min

Nearby

Severe Thunderstorm Warnings in Florida, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.